# SDR SWAA2020092918582

- Difficulty date: September 26, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 48,596 hours, 32,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN AFT CABIN AND AFT EXTERIOR INOPERABLE.  CHARGED EMERGENCY LIGHT BATTERY & PERFORMED OPERATIONAL CHECK, IAW AMM 33-51-00.  NO DEFECTS NOTED.
